Double Shrinkage Estimation of Common Coefficients in Two Regression Equations with Heteroscedasticity
AbstractThe problem of estimating the common regression coefficients is addressed in this paper for two regression equations with possibly different error variances. The feasible generalized least squares (FGLS) estimators have been believed to be admissible within the class of unbiased estimators. It is, nevertheless, established that the FGLS estimators are inadmissible in light of minimizing the covariance matrices if the dimension of the common regression coefficients is greater than or equal to three. Double shrinkage unbiased estimators are proposed as possible candidates of improved procedures.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Journal of Multivariate Analysis.
Volume (Year): 67 (1998)
Issue (Month): 2 (November)
Contact details of provider:
Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Swamy, P. A. V. B. & Mehta, J. S., 1979. "Estimation of common coefficients in two regression equations," Journal of Econometrics, Elsevier, vol. 10(1), pages 1-14, April.
- Taylor, William E, 1977. "Small Sample Properties of a Class of Two Stage Aitken Estimators," Econometrica, Econometric Society, vol. 45(2), pages 497-508, March.
- Taylor, William E, 1978. "The Heteroscedastic Linear Model: Exact Finite Sample Results," Econometrica, Econometric Society, vol. 46(3), pages 663-75, May.
- Yang, Guo-Qing & Wu, Qi-Guang, 2004. "Existence conditions for the uniformly minimum risk unbiased estimators in a class of linear models," Journal of Multivariate Analysis, Elsevier, vol. 88(1), pages 76-88, January.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.